MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS SURESIGNS VSI

PHILIPS MEDICAL SYSTEMS SURESIGNS VSI
Model Number 863276
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was a speaker malfunction message, and no sound could be heard.It is unknown if the device was in use on a patient at the time of the event.There was no adverse event reported.
 
Additional Manufacturer Narrative
Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.Section e reporting institution phone #: (b)(6).Section e reporter phone #:(b)(6).
 
Additional Manufacturer Narrative
The philips bench repair technician (brt) found that after starting the device, there is no sound and a message about the speaker failure appears.During the repair, the brt performed a positive speaker test and the sound was present.The device was monitored and further tested with no issues.The reported problem was confirmed and was resolved by performing positive speaker testing which involves sending a series of sounds to the speaker to ensure it is functioning.The device was found to be operational and returned to the customer.The investigation concludes that no further action is required at this time.If additional information is received the complaint file will be reopened.

Brand Name
SURESIGNS VSI
Common Device Name
SURESIGNS VSI
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer Contact
deborah currlin
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key22311648
Report Number1218950-2025-000368
Device Sequence Number15667818
Product Code DSK
UDI-Device Identifier00884838028371
UDI-Public(01)00884838028371
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K112652
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number863276
Device Catalogue Number863276
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/30/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2025
Supplement Date Received by Manufacturer06/25/2025
Initial Report FDA Received Date06/23/2025
Supplement Report FDA Received Date07/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/17/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown